# SDR SWAA2019010728051

- Difficulty date: December 22, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 13,534 hours, 5,842 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 143A3150
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT FORWARD BEAR STRAP DAMAGED AT BS 440, BETWEEN STR 22R TO STR 23R.  REPAIRED BEAR STRAP PER EA.
